Advertisement

International Journal of Game Theory

, Volume 31, Issue 4, pp 493–498 | Cite as

On existence of undominated pure strategy Nash equilibria in anonymous nonatomic games: a generalization

  • Giulio Codognato
  • Sayantan Ghosal
Original paper

Abstract

In this paper, we generalize the exitence result for pure strategy Nash equilibria in anonymous nonatomic games. By working directly on integrals of pure strategies, we also generalize, for the same class of games, the existence result for undominated pure strategy Nash equilibria even though, in general, the set of pure strategy Nash equilibria may fail to be weakly compact.

Nash equilibrium pure strategy nonatomic game 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Heidelberg 2003

Authors and Affiliations

  1. 1.Dipartimento di Scienze EconomicheUniversità degli Studi di UdineUdine
  2. 2.Department of EconomicsUniversity of Warwickno city

Personalised recommendations